uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Susceptibility in inhomogeneous random graphs
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2012 (English)In: The Electronic Journal of Combinatorics, ISSN 1077-8926, Vol. 19, no 1, P31- p.Article in journal (Refereed) Published
Abstract [en]

We study the susceptibility, i.e., the mean size of the component containing a random vertex, in a general model of inhomogeneous random graphs. This is one of the fundamental quantities associated to (percolation) phase transitions; in practice one of its main uses is that it often gives a way of determining the critical point by solving certain linear equations. Here we relate the susceptibility of suitable random graphs to a quantity associated to the corresponding branching process, and study both quantities in various natural examples.

Place, publisher, year, edition, pages
2012. Vol. 19, no 1, P31- p.
National Category
URN: urn:nbn:se:uu:diva-172724ISI: 000300247200001OAI: oai:DiVA.org:uu-172724DiVA: diva2:576682
Available from: 2012-12-13 Created: 2012-04-13 Last updated: 2013-03-04Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Janson, Svante
By organisation
Analysis and Applied Mathematics
In the same journal
The Electronic Journal of Combinatorics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 223 hits
ReferencesLink to record
Permanent link

Direct link